# SDR AALA202408099296

- Difficulty date: August 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737823
- Aircraft serial: 31236
- Aircraft time: 24,865 hours, 10,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Clogged
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORT A VERY STRONG ROTTEN EGG SMELL ON TAKEOFF AND AFTER LANDING IN THE ENTIRE CABIN. NO REPORTED SMOKE SEEN DURING INCIDENT. COMPLIED WITH JOB CARD 08L00021001 AND 08L10038003, FOUND FORWARD DOOR SILL DRAIN FLOAT VALVE CLOGGED. REMOVED AND REPLACED FORWEARD SILL DRAIN FLOAT VALVE. LEAK CHECK AND OPERTIONAL CHECK GOOD. PER AMM 38-31-06.
